# SDR WX0A070341

- Difficulty date: April 26, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53924
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED DURING CLIMB THROUGH FLIGHT LEVEL 240, RT ENGINE FAILURE.  EMERGENCY PROCEDURE TO SHUTDOWN THE ENGINE WAS PERFORMED AND THE ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT.  MX DEPARTMENT PERSONNEL REMOVED AND REPLACED THE RT ENGINE IAW AMM 71-00-00.  ALL SYS AND OPS CHECKS WERE PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
